MAUDE Adverse Event Report: ZYNO MEDICAL LLC ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP; IV ADMINISTRATION SET

ZYNO MEDICAL LLC ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP; IV ADMINISTRATION SET
Model Number A2-80071-D
Medical Device Problem Codes Leak/Splash (1354); Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/02/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer will be sending an unused sample tubing with the same lot number for evaluation.The manufacturer is still waiting for the arrival of the iv set.
 
Event or Problem Description
The user reported that an iv set had a leaking issue from the air vent: "when they are infusing gamma guard, they are opening the air vent on the drip chamber and solution is coming out of it.In addition, when they are infusing the gamma guard (from a glass bottle), the tubing becomes full of air and the amount of air in the length of the tubing segment of the pump.The air sensitivity on the pumps is set at the highest setting.The sensitivity of the pumps was set at.14 (ml).The highest setting." the associated pumps did alarm for air-in-line.No patient injury or harm occured in this case.
 
Additional Manufacturer Narrative
The manufacturer completed the testing on 07/05/2017 and was unable to duplicate the reported issue on an unopened iv set from the same lot.Zyno medical was unable to obtain the same solution (ivig solution) used when the user observed the air-in-line issue and thus used saline for the testing.Details of the test results can be found in the attached report.(b)(4).
 
Event or Problem Description
This is a follow-up for the initially filed mdr (3006575795-2017-00222).
 
Additional Manufacturer Narrative
On (b)(6) 2017, zyno medical performed testing on 10 unused administration set from the same lot regarding the user-reported leaking issue at the air-vent of the administration set.No fluid leakage was observed from the air-vent of the administration set and thus the user-reported complaint could not be confirmed.Details of the testing can be found in the report attached.
 
Event or Problem Description
This is the second follow-up for the initially filed mdr (3006575795-2017-00222).

Brand Name
ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP
Common Device Name
IV ADMINISTRATION SET
Manufacturer (Section D)
ZYNO MEDICAL LLC
177 pine street
natick MA 01760
MDR Report Key6645288
Report Number3006575795-2017-00222
Device Sequence Number11025314
Product Code FPA
UDI-Device Identifier00814371020068
UDI-Public00814371020068
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K132841
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/03/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA2-80071-D
Device Lot Number1604005
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/06/2017
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2017
Supplement Date Received by Manufacturer06/02/2017
06/02/2017
Initial Report FDA Received Date06/15/2017
Supplement Report FDA Received Date07/07/2017
10/04/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1